# SDR DXTA2020102704277

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N555QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605543
- Aircraft time: 11,028 hours, 8,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR ACOUSTIC SEAL SLOW/DELAYED DEFLATION UPON DOOR OPENING WITH APU RUNNING.  DOOR DIFFICULT TO OPEN AS A RESULT AND HANDRAIL NOT LATCHING DOWN.  CORRECTIVE ACTION: GAINED ACCESS TO DOOR DEFLATION VALVE AND FOUND IT TO HAVE A LARGE AMOUNT OF DIRT AND DEBRIS ON THE PLUNGER.  CLEANED AND LUBRICATED AS NEEDED, IAW CE-560XLS 52-10-04.  ALSO ADJUSTED DOOR HAND RAIL OVERCENTER MECHANISM, IAW CE-560XLS MM CH 52-10-01.
